# SDR DALA13041793718

- Difficulty date: August 26, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 43,573 hours, 17,782 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 837
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FUSELAGE SKIN IS DENTED AND TORN AT FS 837 BETWEEN S-26R AND S-27R.  THE STRINGER WAS ALSO DAMAGED AT THAT LOCATION.  MX REPAIRED IAW ERA 517969-14.
